Skip navigation

Refine by Type

Results 1 - 10 of 30 for drug "reaction," hyperpigmentation OR drug "reaction," fixed
  1. ... skin reactions. This particular appearance is called a "fixed drug eruption" and was caused by a reaction to ceftazidime. This type of reaction typically recurs ...
  2. ... seen here on the cheek, is called a "fixed drug eruption". This type of reaction typically occurs in the same location when the person uses the same medication again.
  3. ... skin reactions. This particular appearance is called a "fixed drug eruption". This type of reaction typically happens in the same location when the ...
  4. Medicare and You 2014 (Centers for Medicare & Medicaid Services) - PDF  
    ... Any concerns you have, like medication costs and drug reactions ■ How best to take your medications ■ Any questions ...
  5. Partnering with Your Transplant Team (Health Resources and Services Administration) (United Network for Organ Sharing) - PDF  
    ... he/she may receive. side effect - An unintended reaction to a drug. 96 Social Security Administration - A Federal Government program ...
  6. Male Infertility: Management (Urology Care Foundation)  
    ... the skin. No incision (cutting) is necessary. pharmacologic: Reaction to drugs. pituitary: Relating to or produced by the pituitary ...
  7. Dystonias From the National Institutes of Health (National Institute of Neurological Disorders and Stroke)  
    ... the brain, and neonatal brain hemorrhage), certain infections, reactions to certain drugs, heavy metal or carbon monoxide poisoning, trauma, or ...
  8. Treatment for HIV (Department of Veterans Affairs)  
    ... so. If you notice any unusual or severe reactions after starting or changing a drug, report the side effects to your provider immediately. ... holiday' from the drugs? In general, taking a "drug holiday" from your ... other than a severe reaction to medications may be harmful to your health. ...
  9. Risk Factors for Chronic Kidney Disease (Life Options Rehabilitation Program)  
    ... done about it. Overuse of Painkillers and Allergic Reactions to Antibiotics Heavy use of non-steroidal anti-inflammatory (NSAID) pain pills has been linked to kidney inflammation that can lead to kidney failure. The problem these drugs can cause is called interstitial nephritis . Watch out ...
  10. Patient's Guide to Aerosol Drug Delivery (American Association for Respiratory Care) - PDF  
    ... 1 “I like the ‘Patient’s Guide to Aerosol Drug Delivery’ and think that it is going to be very helpful not only to patients but to medical professionals as well. Very good job.” Vlady Rozenbaum, PhD Founder-Administrator COPD-ALERT “My first reaction was ‘who is going to read 50-plus ...
previous · 1 · 2 · 3 · next